# SDR TWRA9545

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-ZONE EGRESS LIGHTS RIGHT SIDE INOPERATIVE.  REPLACED BROKEN GROUND WIRE AT BATTERY PACK, OPS CHECK OK  (M)
